English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Fast solvers for optimal control problems from pattern formation

Stoll, M., Pearson, J. W., & Maini, P. K. (2016). Fast solvers for optimal control problems from pattern formation. Journal of Computational Physics, 304, 27-45. doi:10.1016/j.jcp.2015.10.006.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-F6EF-C Version Permalink: http://hdl.handle.net/21.11116/0000-0000-02BB-B
Genre: Journal Article

Files

show Files
hide Files
:
2226019_ams.pdf (Postprint), 2MB
Name:
2226019_ams.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Stoll, Martin1, Author              
Pearson, John W.2, Author
Maini, Philip K.3, Author
Affiliations:
1Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1832293              
2School of Mathematics, Statistics and Actuarial Science, University of Kent, Cornwallis Building (East), Canterbury, CT2 7NF, UK, ou_persistent22              
3Wolfson Centre for Mathematical Biology, Mathematical Institute, University of Oxford, Radcliffe Observatory Quarter, Woodstock Road, Oxford, OX2 6GG, UK, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.jcp.2015.10.006
Other: pubdatadata_escidoc:2226019
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 304 Sequence Number: - Start / End Page: 27 - 45 Identifier: -